Fertility Network UK

Feeling like a total wimp

Hi Everyone, I'm on my second cycle of Clomid, scan on Friday showed 2 large follicles. Was feeling reasonably ok (apart from 'usual' side effects) until Saturday. Suddenly felt like I was going to pass out. Horrible lower tummy pains and bad nausea. Haven't been able to eat hardly anything all weekend. Was very sick on last cycle and overstimulated. Off work today. I'm starting to think that maybe I just can't tolerate Clomid as I'm on the lowest dose now. I am feeling a bit brighter today so think I'm over the worse but feel like an utter wimp. Please tell me I'm not alone in finding Clomid hard to tolerate xxx

12 Replies
oldestnewest

Hi Poppy149. You're not a wimp at all! Clomid can have these effects on you, as it is working on your pituitary gland in your brain. Perhaps you could have had a bit of a tummy upset too, who knows. Hopefully all will soon settle back down, and let's hope it works for you. Thinking of you. Diane

1 like
Reply

Thanks Diane for your reassurance. I really don't know if it's been a bug or side effects but have felt very rough again this month. The nurses at the clinic who did my scan on Friday were a bit concerned about the side effects I've been having and said they would liaise with my Consultant to see if I need to change onto something else (possibly Tamoxifen). I'm awaiting bloods this Friday and then will need to phone next week to see what I need to do next. I spoke to the clinic today and they said it could be ovulation (which is obviously great!) or possibly a burst cyst. Never had ovulation pain like it xxx

Reply

Hi Poppy,

No your not alone. I had something like 8 big follicles on the lowest dose with the tablet cut in half! Didn't make me feel sick but understandably had pelvic pain! It just didn't suit me at all. They might try you on an alternative if you keep feeling so poorly.

xx

Reply

Thank you so much for your response and so sorry to hear you had a rough time on Clomid too. At my scan on Friday the nurses were a bit concerned about the side effects I'm getting and said they are going to speak to my Consultant to see if I need to change onto something else. I'll find out next week when I call after my bloods. Hope you're doing ok? Sending you BIG hugs and wishing you every success with your journey ❤ xxx

Reply

I'm sure they will sort something else out for you. It's bad enough going through this process, let alone when it makes you so ill. I ended up with Tamoxiphen. For me it felt like a waste of a few months as we were not allowed to TTC when on clomid for fear of a football team growing!

Onwards and upwards though. Good luck to you xx

1 like
Reply

Thanks lovely, you're also right. It's such a stressful process and to be honest, I find it hard knowing what's 'normal', what to 'expect' and 'not expect'. I hate wasting people's time and don't like contacting my clinic unless I absolutely have to but when you're feeling so rubbish it can feel a lonely time. As you say, onwards and upwards. Take care and hoping you're feeling a bit better xxx

Reply

Your definitely not a wimp Poppy, your having such a rough time with clomid. I found the drug hard in terms of the constant headaches and mood swings but never had any of the other symptoms your experiencing but then I never ovulated so it could be a positive sign for you 🤞 If things don’t improve maybe push for trying Tamoxifen next month xx

1 like
Reply

Thanks lovely, i need to phone the clinic next week after I have my bloods done and they'll tell me then what's happening. How are you feeling? Xxx

Reply

Oh okay hopefully things start to improve before then. I’m okay thanks, I’ve got an initial conversation with the counsellor tomorrow so hopefully that’ll help xx

1 like
Reply

I don't want to give up too quick on Clomid but not sure I can take 4 more months of feeling this way so I'm sort of hoping that they will offer me an alternative. I do hope counselling goes well for you tomorrow. Take care and thanks again for your support xxx

1 like
Reply

Yeah I don’t blame you, your having a rough time with the side affects. Thank you xx

1 like
Reply

Your welcome, take care and stay strong. Sending you BIG hugs, hope it goes well tomorrow and you find counselling helpful xxx

1 like
Reply

You may also like...